Web Results

Elevated Inr - What You Need to Know - Drugs.com

www.drugs.com/cg/elevated-inr.html

Care guide for Elevated Inr. Includes: possible causes, signs and symptoms, standard treatment options and means of care and support.

Can high coumadin levels or high PT/INR cause confusion, slurred ...

www.drugs.com/answers/heart-disease-i-have-had-on-two-separate-328879.html

Dec 23, 2016 ... Heart Disease - I have had, on two separate occasions, very high coumadin levels, and it manifested... itself as confusion, slurred speech and ...

How to treat a patient whose INR is too high | Learning article ...

www.pharmaceutical-journal.com/learning/learning-article/how-to-treat-a-patient-whose-inr-is-too-high/10965810.article

Treating patients who have received too much warfarin can be complicated. Most patients who have a high INR but are not bleeding can be managed with ...

High INR Levels | INRTracker

inrtracker.com/inr-levels/high-inr-levels

In general, your doctor will try to figure out if there is a clear cause for your high INR level. For example, taking less vitamin k than you normally do, or a drug ...

Does your INR level affect the way you feel? - Sticky Blood-Hughes ...

healthunlocked.com/hughes-syndrome/posts/117723/does-your-inr-level-affect-the-way-you-feel

Jan 27, 2012 ... I can tell if its high but that is about it because my symptoms are ... Yes - I do feel strange when my INR levels are low - light headed, tired, ...

Common Side Effects of Coumadin (Warfarin Sodium) Drug Center ...

www.rxlist.com/coumadin-side-effects-drug-center.htm

Sep 7, 2016 ... Find a comprehensive guide to possible side effects including common ... INR levels below 2 may allow easier blood clotting to occur while levels ... blood clotting proteins too much (shown by unusually high INR lab results).

What Causes My INR To Go High? Am I Eating Too Much Or Too L ...

www.cardiofiles.net/what-causes-my-inr-to-go-high-am-i-eating-too-much-or-too-l...-554216.html

IF you were eating a lot of greens or taking vitamins with vitamin K and cut back, then your INR could go up. Eating more greens or taking more vitamin K will ...

I Am Taking Warfarin , What Makes My Inr Go Up Or High | Cardio Files

www.cardiofiles.net/i-am-taking-warfarin-what-makes-my-inr-go-up-or-high-576586.html

Most dietary changes tend to reduce one's INR ... in particular things containing Vitamin K tend to reduce it. So, for the INR to increase, it means she's consuming  ...

Bit worried about my INR level is 5.8 What does that mean? - Sticky ...

healthunlocked.com/hughes-syndrome/posts/1138665/bit-worried-about-my-inr-level-is-5.8-what-does-that-mean

Jun 4, 2013 ... Your INR level of 5.8 is rather high, most APS patients tend to have a ... My dose of warfrin is only 5mg per day so don't think that's a high dose.